MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET TETRA 4.0MM X 8.0CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET TETRA 4.0MM X 8.0CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number TG5414080
Medical Device Problem Code Expulsion (2933)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated mes (manufacturing execution system) system there are controls in the manufacturing process to ensure the product met specifications upon release.The visual inspection was not performed due to the device not returned.The functional inspection was not performed due to the device not returned.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that once the subject coil was detached, the coil was stretched upon removing the delivery wire.The power supply detachment device gave a good detachment signal, and the coil marker was visibly past the proximal marker of the microcatheter when detached.Additional information provided by the customer indicated that the device was confirmed to be in good condition prior to use and was prepared as per the directions for use (dfu), continuous flush was maintained throughout the procedure, the anatomy was not tortuous, the subject coil was retracted with a usual amount of force, and a small portion of the coil protruded into the vessel but was tacked back into the aneurysm with subsequent coils.While there are a number of potential causes for the reported issue, because review of available information failed to identify a definitive cause and the device was not returned for analysis, a cause of undeterminable will be assigned to this complaint.
 
Event or Problem Description
It was reported that during the procedure, once the subject coil was detached, the coil was stretched upon removing the delivery wire.Additional information received on 02-oct-2025 stated that a small portion of the subject coil protruded into the vessel and additional coils were deployed as medical intervention.The procedure was completed successfully with no clinical consequences to the patient.
 
Event or Problem Description

Brand Name
TARGET TETRA 4.0MM X 8.0CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key23398762
Report Number3008881809-2025-00586
Device Sequence Number10015380
Product Code HCG
UDI-Device Identifier07613327578720
UDI-Public(01)07613327578720(17)260725(10)24439390
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/25/2026
Device Catalogue NumberTG5414080
Device Lot Number24439390
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/02/2025
Supplement Date Received by Manufacturer11/19/2025
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SL-10 MICROCATHETER (STRYKER).
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown